# SDR CALA2023072602330

- Difficulty date: July 16, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N57855
- Make and model: Boeing 757324
- Aircraft serial: 32814
- Aircraft time: 57,215 hours, 18,346 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: O2 Generator
- Part number: E7174000
- Condition: Activated
- Location: 43 Def
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN INSPECTING THE P/N AND S/N OF THE OXYGEN GENERATORS, THE OXYGEN GENERATOR OF ROW 43 DEF WAS FOUND ACTIVATED. (ST NR 70848). O2 GENERATOR AT ROW 43 DEF REPLACED PER AMM 35-21-04-404-013 ON ST ENGINEERING N/R 70848 PARTS USED:  29-3522-3-0010,QTY :1
